Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 22, Number 2
HTML articles powered by AMS MathViewer

Riesz matrices that are also Hausdorff matrices
C. E. Harrell PDF
Proc. Amer. Math. Soc. 22 (1969), 303-304
The invariant distance in the theory of pseudoconformal transformations and the Lu Qi-keng conjecture
M. Skwarczyński PDF
Proc. Amer. Math. Soc. 22 (1969), 305-310
The coefficients of starlike functions
J. A. Hummel PDF
Proc. Amer. Math. Soc. 22 (1969), 311-315
Absolute summability of a series associated with a Fourier series
H. P. Dikshit PDF
Proc. Amer. Math. Soc. 22 (1969), 316-318
Sums of functions of bounded index
Walter Pugh PDF
Proc. Amer. Math. Soc. 22 (1969), 319-323
A uniqueness result in conformal mapping
James A. Jenkins PDF
Proc. Amer. Math. Soc. 22 (1969), 324-325
About the universal covering of the complement of a complete quadrilateral
Wilhelm Stoll PDF
Proc. Amer. Math. Soc. 22 (1969), 326-327
Smooth Banach algebras
I. N. Spatz PDF
Proc. Amer. Math. Soc. 22 (1969), 328-329
Isomorphisms generated by fundamental and total sets
William B. Johnson and James A. Dyer PDF
Proc. Amer. Math. Soc. 22 (1969), 330-334
Local uniform convexity of Day’s norm on $c_{0}(\Gamma )$
John Rainwater PDF
Proc. Amer. Math. Soc. 22 (1969), 335-339
On semigroups of operators in locally convex spaces
Frode Terkelsen PDF
Proc. Amer. Math. Soc. 22 (1969), 340-343
Bounds for holomorphic vector fields
E. R. Fernholz PDF
Proc. Amer. Math. Soc. 22 (1969), 344-350
On Hille’s first exponential formula
Z. Ditzian PDF
Proc. Amer. Math. Soc. 22 (1969), 351-355
Averages of exponents in factoring integers
Ivan Niven PDF
Proc. Amer. Math. Soc. 22 (1969), 356-360
A class of flexible nilstable algebras
William G. Witthoft PDF
Proc. Amer. Math. Soc. 22 (1969), 361-363
An identity for the Schur complement of a matrix
Douglas E. Crabtree and Emilie V. Haynsworth PDF
Proc. Amer. Math. Soc. 22 (1969), 364-366
$(-1, 1)$ rings
Irvin Roy Hentzel PDF
Proc. Amer. Math. Soc. 22 (1969), 367-374
The free metabelian group of exponent $p^{2}$
N. D. Gupta PDF
Proc. Amer. Math. Soc. 22 (1969), 375-376
On the product of singular symmetric matrices
Louis Brand PDF
Proc. Amer. Math. Soc. 22 (1969), 377
Tangled embeddings of one-dimensional continua
D. R. McMillan and Harry Row PDF
Proc. Amer. Math. Soc. 22 (1969), 378-385
Cluster sets of nets
B. J. Pettis PDF
Proc. Amer. Math. Soc. 22 (1969), 386-391
Products of $k^{’}$-spaces
R. W. Bagley and D. D. Weddington PDF
Proc. Amer. Math. Soc. 22 (1969), 392-394
Tame subsets of spheres in $E^{3}$
C. E. Burgess and J. W. Cannon PDF
Proc. Amer. Math. Soc. 22 (1969), 395-401
$D$-semigroups
James W. Stepp PDF
Proc. Amer. Math. Soc. 22 (1969), 402-406
Locally finite and solvable subgroups of sfields
R. J. Faudree PDF
Proc. Amer. Math. Soc. 22 (1969), 407-413
On transitive and fully transitive primary groups
Paul Hill PDF
Proc. Amer. Math. Soc. 22 (1969), 414-417
Semihomomorphisms of semimodular lattices
John L. Pfaltz PDF
Proc. Amer. Math. Soc. 22 (1969), 418-425
A note on generating sets for invertible ideals
Robert Gilmer PDF
Proc. Amer. Math. Soc. 22 (1969), 426-427
A note on a paper of Paul Hill and Charles Megibben
Doyle O. Cutler and Joel Winthrop PDF
Proc. Amer. Math. Soc. 22 (1969), 428-429
On projective modules of finite rank
Wolmer V. Vasconcelos PDF
Proc. Amer. Math. Soc. 22 (1969), 430-433
A note on products of homogeneous torsion free abelian groups
Ross A. Beaumont PDF
Proc. Amer. Math. Soc. 22 (1969), 434-436
Projective and injective objects in the category of Banach spaces
Kenneth Pothoven PDF
Proc. Amer. Math. Soc. 22 (1969), 437-438
A note on a theorem of B. H. Neumann and S. Yamamuro
M. Billis PDF
Proc. Amer. Math. Soc. 22 (1969), 439-440
An inequality of Schur and an inequality of Newton
K. V. Menon PDF
Proc. Amer. Math. Soc. 22 (1969), 441-449
Intersection theorems for positive sets
Wolfhard Hansen and Victor Klee PDF
Proc. Amer. Math. Soc. 22 (1969), 450-457
The tower theorem for finite groups
Eugene Schenkman PDF
Proc. Amer. Math. Soc. 22 (1969), 458-459
A Krull-Schmidt theorem for infinite sums of modules
R. B. Warfield PDF
Proc. Amer. Math. Soc. 22 (1969), 460-465
On smooth bounded manifolds
Gudrun Kalmbach PDF
Proc. Amer. Math. Soc. 22 (1969), 466-469
Independence of a certain axiomatic system
Lino Gutiérrez-Novoa PDF
Proc. Amer. Math. Soc. 22 (1969), 470
A note on punctured disks in a $2$-manifold
Edward M. Brown PDF
Proc. Amer. Math. Soc. 22 (1969), 471-472
Riemannian manifolds of constant $k$-nullity
Aaron Rosenthal PDF
Proc. Amer. Math. Soc. 22 (1969), 473-475
A relation between Killing tensor fields and negative pinched Riemannian manifolds
Grigorios Tsagas PDF
Proc. Amer. Math. Soc. 22 (1969), 476-478
Characterization of connected $2$-manifolds without boundary which have finite domain rank
Richard J. Tondra PDF
Proc. Amer. Math. Soc. 22 (1969), 479-482
Future stability is not generic
Michael Shub and R. F. Williams PDF
Proc. Amer. Math. Soc. 22 (1969), 483-484
A nonoscillation theorem for a nonlinear second order differential equation
J. W. Heidel PDF
Proc. Amer. Math. Soc. 22 (1969), 485-488
An asymptotic expansion for a nonhomogeneous linear system
Thomas G. Hallam PDF
Proc. Amer. Math. Soc. 22 (1969), 489-497
A representation theorem for determining functions
Joel D. Pincus and James Rovnyak PDF
Proc. Amer. Math. Soc. 22 (1969), 498-502
Characteristic multipliers for some periodic differential equations.
T. G. Proctor PDF
Proc. Amer. Math. Soc. 22 (1969), 503-508
Periods of periodic solutions and the Lipschitz constant
James A. Yorke PDF
Proc. Amer. Math. Soc. 22 (1969), 509-512
Identifying perturbations which preserve asymptotic stability
Aaron Strauss and James A. Yorke PDF
Proc. Amer. Math. Soc. 22 (1969), 513-518
Expansion of analytic functions in exponential polynomials
J. W. Layman PDF
Proc. Amer. Math. Soc. 22 (1969), 519-522
Some recursively unsolvable problems in analysis
Andrew Adler PDF
Proc. Amer. Math. Soc. 22 (1969), 523-526
Nonstandard almost periodic functions on a group
Lawrence D. Kugler PDF
Proc. Amer. Math. Soc. 22 (1969), 527-533
Unsolvable diophantine problems
Julia Robinson PDF
Proc. Amer. Math. Soc. 22 (1969), 534-538
A chain of inclusion relations in computable analysis
Oliver Aberth PDF
Proc. Amer. Math. Soc. 22 (1969), 539-548
On a theorem of Orey
Donald Ornstein PDF
Proc. Amer. Math. Soc. 22 (1969), 549-551
On Ramanujan’s summation of $_{1}\psi _{1}(a; b; z)$
George E. Andrews PDF
Proc. Amer. Math. Soc. 22 (1969), 552-553
Products of two one-parameter subgroups
Morikuni Goto PDF
Proc. Amer. Math. Soc. 22 (1969), 554
Central idempotents in group rings
D. S. Passman PDF
Proc. Amer. Math. Soc. 22 (1969), 555-556
A metrization theorem for linearly orderable spaces
David J. Lutzer PDF
Proc. Amer. Math. Soc. 22 (1969), 557-558